Sums of certain double q-hypergeometric series
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 1-8
@article{RSMUP_1984__72__1_0,
     author = {Srivastava, H. M.},
     title = {Sums of certain double $q$-hypergeometric series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {1-8},
     zbl = {0526.33006},
     mrnumber = {778327},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__1_0}
}
Srivastava, H. M. Sums of certain double $q$-hypergeometric series. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 1-8. http://www.numdam.org/item/RSMUP_1984__72__1_0/

[1] W.A. Al-Salam, Saalschützian theorems for basic double series, J. London Math. Soc. 40 (1965), pp. 455-458. | MR 178271 | Zbl 0135.28204

[2] L. Carlitz, A Saalsohützian theorem for double series, J. London Math. Soc. 38 (1963), pp. 415-418. | MR 160944 | Zbl 0129.28702

[3] L. Carlitz, Another Saalsohützian theorem for double series, Rend. Sem. Mat. Univ. Padova 34 (1964), pp. 200-203. | Numdam | MR 166407 | Zbl 0133.03203

[4] L. Carlitz, Summation of a double hypergeometric series, Matematiche (Catania) 22 (1967), pp. 138-142. | MR 214816 | Zbl 0152.26201

[5] R.N. Jain, Sum of a double hypergeometric series, Matematiche (Catania) 21 (1966), pp. 300-301. | MR 201700 | Zbl 0144.06901

[6] R.P. Singal, A Watson sum for non-terminating double hypergeometric series, Jñānābha 6 (1976), pp. 45-47. | MR 591212 | Zbl 0422.33001

[7] R.P. Singal, A Watson sum for the double hypergeometric series, Ganita 30 (1979), pp. 68-72. | MR 623989 | Zbl 0469.33001

[8] L.J. Slater, Generalized Hypergeometric Series, Cambridge Univ. Press, Cambridge, 1966. | Zbl 0135.28101

[9] H.M. Srivastava, Certain pairs of inverse series relations, J. Reine Angew. Math. 245 (1970), pp. 47-54. | MR 274820 | Zbl 0203.06402